# SDR GTIA010938

- Difficulty date: May 4, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5520 · Elevator Structure
- Part: Tip Cap
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TIP TRAILING EDGE HAS AN AREA THAT AN OLD REPAIR NEEDS TO BE REWORKED.  REMOVED DAMAGED TIP IAW MD-80 SRM 51-30-2.  FABRICATED NEW TIP IAW MD-80 SRM 51-10-2.  INSTALLED TIP REPAIR IAW MD-80 SRM 51-30-2 AND 55-20-2.  (M)
